# SDR R7MA716332497

- Difficulty date: September 13, 2000
- Submitted: January 8, 2001
- Operation: Air carrier
- Aircraft: N62LF
- Make and model: Bolkms BK117B1
- Aircraft serial: 7163
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Transducer
- Part number: G555674
- Part serial: 1173
- Condition: Inoperative
- Location: Engine Torque
- Part time: 281 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE TRANSDUCER INOPERATIVE.  CAUSES INDICATOR NEEDLE TO SPIN.  REPLACED WITH NEW UNIT,  CORRECTED PROBLEM.
